# SDR HAIHEEA9552

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2125M
- Make and model: Bell 206L-1
- Aircraft serial: 45649
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 2891ESR2
- Condition: Precesses
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIR GYRO PRECESSES EXCESSIVELY.
